MAUDE Adverse Event Report: SIEMENS HEATHCARE DIAGNOSTICS PRODUCTS, LIMITED IMMULITE 2000 IPTH

SIEMENS HEATHCARE DIAGNOSTICS PRODUCTS, LIMITED IMMULITE 2000 IPTH
Model Number IMMULITE 2000 INTACT PTH
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/23/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The cause for the falsely high ipth result is unknown.Siemens is investigating the issue.Mdr 2432235-2018-00158 will be filed for the event that occurred on (b)(6) 2018.Mdr 2432235-2018-00160 will be filed for the event that occurred on (b)(6) 2018.Mdr 2432235-2018-00161 will be filed for the event that occurred on (b)(6) 2018.
 
Event or Problem Description
A discordant, falsely high result was obtained for intact parathyroid (ipth) on one patient sample on an immulite 2000 instrument, when using reagent lot 326 on (b)(6) 2018.The sample was treated with heterophile antibody blocking tube (hbt) on (b)(6) 2018 and run neat, but recovered falsely high again.The customer was expecting the result to be in the normal range.The sample was then diluted and run on the same immulite 2000 instrument and the values obtained were acceptable to the customer based on prior ipth results obtained for this sample.The discordant results were not reported to the physician(s).It is unknown if the results on the diluted sample were reported to the physician(s).There are no reports of patient intervention or adverse health consequence due to the discordant, false elevated ipth result.
 
Additional Manufacturer Narrative
The initial mdr 2432235-2018-00159 was filed on (b)(6) 2018.Additional information (07-may-2018): siemens headquarters support center (hsc) contacted the customer and requested the patient sample to be sent for in-house testing, instrument files and additional information on the patient.The customer has not been able to provide the information or the sample for investigation.Hsc could not rule out the potential cause of the issue to be due to a sample specific issue.Hsc reviewed the in house data for ipth kit lot 326 and the product met all release specifications.The cause for the falsely high ipth result is unknown.The instrument is performing within manufacturing specifications.No further evaluation is required.Mdr 2432235-2018-00158_s1 is being filed for the same event.Mdr 2432235-2018-00160_s1 is being filed for the same event.Mdr 2432235-2018-00161_s1 is being filed for the same event.

Brand Name
IMMULITE 2000 IPTH
Common Device Name
IMMULITE 2000 IPTH
Manufacturer (Section D)
SIEMENS HEATHCARE DIAGNOSTICS PRODUCTS, LIMITED
glyn rhonwy
llanberis, gwynedd ll55 4EL
UK  4EL
MDR Report Key7444691
Report Number2432235-2018-00159
Device Sequence Number11075818
Product Code CEW
UDI-Device Identifier00630414961910
UDI-Public00630414961910
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K013566
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 05/30/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIMMULITE 2000 INTACT PTH
Device Catalogue NumberL2KPP
Device Lot Number326
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 03/26/2018
Supplement Date Received by Manufacturer05/07/2018
Initial Report FDA Received Date04/19/2018
Supplement Report FDA Received Date05/30/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1